# SDR REXA2016081101549

- Difficulty date: August 11, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 24,448 hours, 21,919 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE CABLE PASSAGE HOLE IS CRACKED ON INBD SIDE AT BS 202.75 BL 23.71.  CUT OUT DAMAGE, FABRICATED, AND INSTALLED A REPAIR IAW REO 601R-53-11-2941 AND REO 601R-53-11-563 TYPE 5 REV C.  OPS CHECKED GOOD IAW AMM 32-45-00-710-801.
